# SDR ASAA2025051658873

- Difficulty date: May 16, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 73,389 hours, 39,050 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 141A653620
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR BEAM BELOW HANDLE BOX CRACKED MARKED WITH DOT. GROUNDED - YES. REMOVED AND REPLACED BEAM IAW B737-700 SRM 51-40-02-0G-0.
